# SDR CALA0400318

- Difficulty date: April 4, 2004
- Submitted: April 5, 2004
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 4,030 hours, 9,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNK
- Condition: Out Of Rig
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARRIER DEPLOYMENT WAS INTERMITTENT DURING RIGHT OFF WING SLIDE DEPLOYMENT FUNCTION TEST.  THE RIGHT OFF WING SLIDE DOOR WAS RIGGED AND ADJUSTED IAW MM 25-65-09, PARAGRAPH 3D, ITEMS 9-14.
